# SDR RRXA98303

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5753322
- Condition: Corroded
- Location: Bs 100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FRAME WITH CORROSION DAMAGE BEYOND LIMITS IAW DC-8 SRM, AT STA 100 AND LONGERON 30 RIGHT.  FABRICATED AND INSTALLED REPAIR STRAP IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-04788.
